# SDR REXA2017050400583

- Difficulty date: May 4, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 21,611 hours, 13,926 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 601R3198063
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR TOP STEP INBD HINGE CRACKED ON EDGE.   REMOVED AND REPLACED THE HINGE IAW SRM 51-42-06.
